# SDR MJYA20150811006

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N465TW
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 42,419 hours, 39,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PAN WEB CORROSION ON UPPER SURFACE.  SRM REPAIR.
